Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|Rusty909 - Sat Jul 19, 2003 1:23 pm||
I began the zoloft starter pack, and after 3 days became quite dizzy. I stopped the med and the dizziness went away. Started the zoloft again, and the dizziness has returned. This light-headed feeling comes if I turn my head too quickly or move to quickly. My doctor says that I'm experiencing nothing but severe anxiety, and not dizziness. He's incorrect. I'm fairly relaxed, but feeling as if I'm on a boat in rough seas. I wish to alleviate my agoraphobia, so I'll continue with the zoloft. How can I counteract this dizziness ? Thanks - Rusty
|DeLWolcott - Wed Oct 05, 2005 12:22 pm||
Dizziness is very common with SSRI's. With the new information about the side effects and discontinuance syndrome associated with these medications, it may be in your best interest to ask your physician for a different treatment method.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.